Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A homotopy classification of certain 7-manifolds


Author: Bernd Kruggel
Journal: Trans. Amer. Math. Soc. 349 (1997), 2827-2843
MSC (1991): Primary 57N65, 57R19
DOI: https://doi.org/10.1090/S0002-9947-97-01962-4
MathSciNet review: 1422611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a homotopy classification of Wallach spaces and a partial homotopy classification of closely related spaces obtained by free $S^1$-actions on $SU(3)$ and on $S^3\times S^5$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 57N65, 57R19

Retrieve articles in all journals with MSC (1991): 57N65, 57R19


Additional Information

Bernd Kruggel
Affiliation: Mathematisches Institut der Heinrich Heine Universität, Düsseldorf, Germany
Address at time of publication: Mathematisches Institut der Heinrich Heine Universität Düsseldorf, Universitätsstr.1, 40225 Düsseldorf, Germany
Email: kruggel@mx.cs.uni-duesseldorf.de

DOI: https://doi.org/10.1090/S0002-9947-97-01962-4
Keywords: Algebraic topology
Received by editor(s): January 25, 1996
Article copyright: © Copyright 1997 American Mathematical Society